American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Mireille Poinsignon Grillet and Pierre-Antoine Grillet. Completely $0$-simple semirings . Trans. Amer. Math. Soc. 155 (1971) 19-33. MR 0274531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edmond E. Granirer. Functional analytic properties of extremely amenable semigroups . Trans. Amer. Math. Soc. 137 (1969) 53-75. MR 0239408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald Fulp. Continuous characters of compact semigroups . Trans. Amer. Math. Soc. 137 (1969) 421-430. MR 0237701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gene Lewis. The integral cohomology rings of groups of order $p\sp{3}$ . Trans. Amer. Math. Soc. 132 (1968) 501-529. MR 0223430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Conrad, John Harvey and Charles Holland. The Hahn embedding theorem for abelian lattice-ordered groups . Trans. Amer. Math. Soc. 108 (1963) 143-169. MR 0151534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Holland. Extensions of ordered groups and sequence completion . Trans. Amer. Math. Soc. 107 (1963) 71-82. MR 0146273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elias Zakon. Generalized archimedean groups . Trans. Amer. Math. Soc. 99 (1961) 21-40. MR 0120294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul Conrad. Some structure theorems for lattice-ordered groups . Trans. Amer. Math. Soc. 99 (1961) 212-240. MR 0121405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Fong. On the characters of $p$-solvable groups . Trans. Amer. Math. Soc. 98 (1961) 263-284. MR 0120297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Abraham Robinson and Elias Zakon. Elementary properties of ordered abelian groups . Trans. Amer. Math. Soc. 96 (1960) 222-236. MR 0114855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. J. Hilton. Remark on free products of groups . Trans. Amer. Math. Soc. 96 (1960) 478-487. MR 0121398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Norman L. Alling. On ordered divisible groups . Trans. Amer. Math. Soc. 94 (1960) 498-514. MR 0140595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. B. Preston. Embedding any semigroup in a $\mathcal{D}$-simple semigroup . Trans. Amer. Math. Soc. 93 (1959) 351-355. MR 0109186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bertram Kostant. A formula for the multiplicity of a weight . Trans. Amer. Math. Soc. 93 (1959) 53-73. MR 0109192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michio Suzuki. On characterizations of linear groups. II . Trans. Amer. Math. Soc. 92 (1959) 205-219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michio Suzuki. On characterizations of linear groups. I . Trans. Amer. Math. Soc. 92 (1959) 191-204. MR 0108536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harry Kesten. Symmetric random walks on groups . Trans. Amer. Math. Soc. 92 (1959) 336-354. MR 0109367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Artzy. Crossed-inverse and related loops . Trans. Amer. Math. Soc. 91 (1959) 480-492. MR 0106958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Newman and I. Reiner. Inclusion theorems for congruence subgroups . Trans. Amer. Math. Soc. 91 (1959) 369-379. MR 0106953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. A. Beaumont and R. S. Pierce. Partly invariant submodules of a torsion module . Trans. Amer. Math. Soc. 91 (1959) 220-230. MR 0107668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. A. Beaumont and R. S. Pierce. Partly transitive modules and modules with proper isomorphic submodules . Trans. Amer. Math. Soc. 91 (1959) 209-219. MR 0107667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. G. Horne. On the ideal structure of certain semirings and compactification of topological spaces . Trans. Amer. Math. Soc. 90 (1959) 408-430. MR 0108714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Casper Goffman. Remarks on lattice ordered groups and vector lattices. I. Carath\'eodory functions . Trans. Amer. Math. Soc. 88 (1958) 107-120. MR 0097331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. F. Smith and R. S. Rivlin. The strain-energy function for anisotropic elastic materials . Trans. Amer. Math. Soc. 88 (1958) 175-193. MR 0095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joseph Landin and Irving Reiner. Automorphisms of the Gaussian unimodular group . Trans. Amer. Math. Soc. 87 (1958) 76-89. MR 0103231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Morio Obata. On subgroups of the orthogonal group . Trans. Amer. Math. Soc. 87 (1958) 347-358. MR 0095205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sherman K. Stein. On the foundations of quasigroups . Trans. Amer. Math. Soc. 85 (1957) 228-256. MR 0094404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1